Hello my Brothers and Sisters in Christ,
Well, as Rosanne Rosannadanna from Saturday Night Live once said, “It’s always something.”
I have been doing well with my weight loss. I still have a very long way to go but since the doctor at the eating disorder hospital put me on this drug “Topomax”, I have truly started to lose weight.
The only problem is that one of the side effects of this drug can be vision problems and even blindness.
No one told me this.
It is really hard to see to even type this today.
Everything is getting blurry and it hurts so much around both my eyes to keep my eyes open – or even shut. Like a pressure inside my eye.
The main purpose of the drug is to treat epilepsy and migraines. It can also be used to treat mood disorders and nerve pain. A secondary or “off label” use is weight loss.
Anyway, my vision has always been outstanding 20/16 – until 4 days ago.
Now I have great eye pain all the time as my eyes are also always red and it has only increased since I have been off this drug for 4 days. I can no longer read very small print (I am now farsight-ed).
Tomorrow morning first thing the eye doctor wants to say me.
It just got really bad today.
Please PLEASE pray for me tonight – that I will be fine.
I just cannot believe this – with all that has happened this year – but I am trying to think of people with far greater crosses than I – like so many of you – and I offer it up for you.
I just ask that you pray that I will not lose my vision. Everything hurts so much and is just getting blurrier.
The doctor said it might be the start of acute narrow angle glaucoma.
I am really scared.
As always I am praying for all readers and posters to this site and offering this cross up for you.
Please remember me in prayer for tomorrow.
Thank you so much.
St. Rita of Cascia and St. Jude, please pray for us.